# SDR I5PA2024100768801

- Difficulty date: October 7, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 104,841 hours, 26,804 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part number: 20224784
- Part serial: 1013077
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NO:N/A (MX INSP.) ESI - MULTIPLE "CABIN ALT AUTO 2" EICAS MESSAGES. R/R #2 OUTFLOW VALVE ACTUATOR AC MOTOR PER AMM 21-31-05. OPS CHECK NORMAL.
